# SDR CALA2025011001855

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 119,107 hours, 12,216 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPPER DOOR 3 SMOKE ALARM ACTIVATED.  REPEAT WRITEUP.  CREW REPORTS NO SMOKE OR SMELL, CAME ON 4 MIN FROM TOUCH DOWN FWD BUNK RED LIGHT ON UPON ARRIVAL. BUT ACOMPLISHED OPS TEST PER AMM 26-14-50-700-801-C1. FOUND OPS CHK OK.  ALL SMOKE DETECTOR SHOWED GREEN LIGHTS ARE ON.
